Skip navigation

An improved result of exponential stability of stochastic semilinear evolution equations

An improved result of exponential stability of stochastic semilinear evolution equations

Liu, Kai and Chen, Anyue (2000) An improved result of exponential stability of stochastic semilinear evolution equations. International Journal of Differential Equations and Applications, 1 (1). pp. 99-112. ISSN 1311-2872 (doi:10.12732/ijdea.vlil.211)

Full text not available from this repository.

Abstract

Sufficient conditions for the exponential stability of a class ofnonlinear, non-autonomous stochastic differential equations in infinitedimensions are studied. The analysis consists of introducing a suitableapproximating solution systems and using a limiting argument to pass onstability of strong solutions to mild ones. As a consequence, the classicalcriteriaof stability in A. Ichikawa [8] are improved and extended to cover a class ofnon-autonomous stochastic evolution equations.Two examples are investigated to illustrate our theory.

Item Type: Article
Additional Information: [1] Ref. 00/10
Uncontrolled Keywords: stochastic differential equations
Subjects: Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
Related URLs:
Last Modified: 14 Oct 2016 09:00
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/373

Actions (login required)

View Item View Item